Wednesday, February 27, 2008

Question for people who used Accutane/Roaccutane for acne?

i will start taking it in jan for 6 months but i want to know how was it for other people

did you experience any of these side effects when you were taking it ?

weight loss, palpitation, tachycardia, changes in menstrual flow; chapped lips; decreased tolerance to contact lenses; dizziness; dry eyes and mouth; dry nose that may lead to nosebleeds or temporary worsening of acne

and for girls who had their period changes, did it go back to normal after finishing the therapy or did you have to take medications for it ?

did the acne stopped after it or continued after finishing the therapy ?

Answer on Question for people who used Accutane/Roaccutane for acne?

i am on accutane and have been for several months now. at first my acne worsened and i thought it would never go away, i think the length of the initial breakout depends on the person, because now i get no pimples, except one or two every now and then.

Your lips are very chapped but its okay as long as you always have chapstick.

My nose is also dry, and i do get alot of nosebleeds but vaseline really helps the inside of my nose.

These side effects are minor compared to the change of my self esteem, i used to have terrible acne and i would always wear makeup and be very unconfident. Accutane has changed my life!